# SDR DHL2004805009

- Difficulty date: August 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Component: Anti-Skid Sys
- Component part number: 39069B
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID LIGHT ON DIM DURING T/O ROLL, T/O WARNING HORN CHIRPS AFTER V1 AND THRU ROTATION.  REMOVED AND REPLACED LT MLG STRUT OUTBOARD ANTI SKID CONTROL VALVE PER MM 32-43-3, OPS CHECK GOOD.
